# SDR ASAA2013120996699

- Difficulty date: December 9, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 27,916 hours, 8,561 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 23-15, NR 801. SATCOM PROMP AND OPS RESTORED.
